# SDR SWIA200413444

- Difficulty date: May 20, 2004
- Submitted: June 24, 2004
- Operation: Air carrier
- Aircraft: N927SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7693
- Aircraft time: 3,982 hours, 3,437 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 LEFT FLOOR SUPPORT ANGLE LBL 41 IS CRACKED.  DISCOVERED DURING C-CHECK INSPECTION.  REPAIRED ANGLE IAW CRJ REO 601R-53-61-117 REV A AND RII53-401.
